EconPapers    
Economics at your fingertips  
 

The Equivalence of Datko and Lyapunov Properties for (h, k)‐Trichotomic Linear Discrete‐Time Systems

Claudia-Luminiţa Mihiţ, Mihail Megan and Traian Ceauşu

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: The aim of this paper is to characterize a general property of (h, k)‐trichotomy through some Lyapunov functions for linear discrete‐time systems in infinite dimensional spaces. Also, we apply the results to illustrate necessary and sufficient conditions for nonuniform exponential trichotomy and nonuniform polynomial trichotomy.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/3760262

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:3760262

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:3760262